# SDR USAA001048

- Difficulty date: June 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin Floor
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORROSION 2 INCHES BY .25 INCH, RIGHT OF BL0 328-344.11 FLOOR SUPPORT.  REMOVED AND REPLACED T-CAP PER SRM 53-10-51.  (M)
